U.S. doctors online nowAsk doctors free
A 53-year-old female asked:

Can i take motrin or percocet for aches from chemo?

2 doctor answers3 doctors weighed in
Dr. Ed Kaplan
Hematology and Oncology 41 years experience
Depends: It depends on your treatment and source of the aches. Ask your oncologist or nurse.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Scott Diede
A Verified Doctoranswered
31 years experience
Talk with doc: It depends on your chemotherapy regimen. Be especially cautious about Motrin since it can affect platelet function, and depending on your chemo, your platelet count might be quite low to start with.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.